| Model Number |
MN60AC |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
10/27/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
A certified ophthalmic assistant reported that following an intraocular lens (iol) implant procedure, the patient had blurry vision.Patient had complicated cataract surgery 2016 - capsular tension ring (ctr) placed and the iol was placed in sulcus.The lens has since dislocated, and the lens bag complex was dislocated separately.The iol was exchanged for another lens approximately 5 years following the initial implant procedure.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).